# SDR SWAA2015051939834

- Difficulty date: May 7, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 34,552 hours, 22,267 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Part number: 5910515
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON OTBD HINGE FITTING INBD ATTACH ANGLE CRACKED.  R & R ANGLE IAW SRM & DWG.
